# SDR SWIA200616623

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 14,441 hours, 19,601 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10424
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 13,499 hours, 18,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR WILL NOT FOLLOW COMMAND BARS (+10 TO -5 DEG DISCREP INFLIGHT).  REPLACED ELEVATOR PRIMARY SERVO IAW 22-10-05.  OPERATIONAL CHECK GOOD.
